Verlagslink DOI: 10.1016/j.laa.2005.11.002
Titel: (Hessenberg) eigenvalue-eigenmatrix relations
Sprache: Englisch
Autor/Autorin: Zemke, Jens-Peter M.  
Schlagwörter: Algebraic eigenvalue problem; eigenvalue-eigenmatrix relations; Jordan normal form; adjugate; principal submatrices
Erscheinungs­datum: Sep-2004
Quellenangabe: Preprint. Published in: Linear Algebra and its ApplicationsVolume 414, Issues 2–3, 15 April 2006, Pages 589-606
Zusammenfassung (englisch): 
Explicit relations between eigenvalues, eigenmatrix entries and matrix elements are derived. First, a general, theoretical result based on the Taylor expansion of the adjugate of zI - A on the one hand and explicit knowledge of the Jordan decomposition on the other hand is proven. This result forms the basis for several, more practical and enlightening results tailored to non-derogatory, diagonalizable and normal matrices, respectively. Finally, inherent properties of (upper) Hessenberg, resp. tridiagonal matrix structure are utilized to construct computable relations between eigenvalues, eigenvector components, eigenvalues of principal submatrices and products of lower diagonal elements.
URI: http://tubdok.tub.tuhh.de/handle/11420/101
DOI: 10.15480/882.99
Institut: Mathematik E-10 
Dokumenttyp: Vorabdruck (Preprint)
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 78
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep78.pdf355,84 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

804
Letzte Woche
2
Letzten Monat
10
checked on 01.10.2022

Download(s)

334
checked on 01.10.2022

SCOPUSTM   
Zitate

9
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.